If you have taken various pregnancy tests and they are all negative then you're not pregnant.
Did the pharmacist advise you of the side effects of taking the morning after pill? It can really mess with your cycles and cause missing/late periods, irregular bleeding etc. All the symtpoms you describe above don't necessarily have to pregnancy symptoms - they can be just simply PMS or a virus or anything.
Hey carly thank you for your time. I have been to two different nurse and they said that it should not mess around with my second period but if I don't get my third period I should go to my doctor and get blood test done I'm just hope it dose not come to that. My sister in law only got a positive at 12 weeks pregnant so that's why I'm a bit worried. I will try go to a doctor soon and will keep every one updated. Once again thank you so much for every thing
The nurse you saw didn't know what she was talking about. Morning after pill has a mega dose of hormones, which of course is going to impact your period. The discharge/spotting you had after taking the pill was not your period. It was just random spotting caused by having taken the pill (which happens also from time to time to women who are on the regular pill that they take every day). Now you've missed your next period, which is totally normal for people who have taken it and there's nothing unusual or concerning about anything that has happened. You're not pregnant because you took the morning after pill the day after you had sex and that was within the necessary time window for it to be effective in preventing pregnancy.
Sometimes the morning after pill can delay or cause weirdness with periods for at least the first cycle but sometimes the next cycle after taking it. So I don't think you should panic. I'm pretty sure you're going to be fine and I don't think you're pregnant. It would be shocking if that happened because you took the right precautions at the right time.
Hi chima7 thank you for your input i have read so many story's of woman that have fallen pregnant after using the pill in a shorter time period then me but i hope that's not the case here. If i don't get my next period which is due on the 1st of March i will wait a few more days if still nothing then i will go see a doctor to give me some thing to sort it out. ( on healthtab the doctor say that it should not mess around with your second period might be a little delayed or even early but should not skip it ) I know ever woman's body is different so the pill will be different for every one just from all the story's on healthtab from OB\GYN and doctor ect say that i should be concerned if i skip my second cycle which is kinda scary and make my mind wounder. I'm just hope some one out there that has gone through the same thing and what happened to them. Thank you Chima7 for taking the time to help not a lot of people are willing to and if they do it's just rude things that they have to say. God Bless
I really think it should be ok but if you are still having trouble next month then getting a blood test at your obgyn would tell you for sure.
You mean your sister-in law kept testing before 12 weeks and her preganancy tests were all false negatives or so? Or she never tested before?
You mean your sister-in law kept testing before 12 weeks and her preganancy tests were all false negatives or so?